# SDR DALA109603265

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 34,205 hours, 15,355 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN AFT CARGO FLOOR PANEL 151LF.  REPLACED FLOOR PANEL IAW DWG 3D25-37705.
